کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
805426 905140 2007 9 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Response of linear systems to stationary bandlimited non-Gaussian processes
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی مکانیک
پیش نمایش صفحه اول مقاله
Response of linear systems to stationary bandlimited non-Gaussian processes
چکیده انگلیسی

A method is developed for calculating statistics of the state of a linear system subjected to an arbitrary stationary bandlimited non-Gaussian process. The method is based on the representations of the input process obtained from a Shanon’s sampling theorem and Monte Carlo simulation. It is shown that the system output at a time tt can be approximated by a finite sum of deterministic functions of tt with random coefficients given by equally spaced values of the input process over a window of finite width centered on tt. The number of terms in the sum depends on both input and system memory. Numerical examples show that the proposed method is simple to implement, efficient, accurate, and can also be applied to input process that are not bandlimited.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Probabilistic Engineering Mechanics - Volume 22, Issue 4, October 2007, Pages 353–361
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت